i just started to take it, but all i seem to want to do after i take it is sleep! i'll never get anything done, as far as chores or errands.
Yes, it certainly can make one quite sleepy. If you've been taking dilaudid for a short time, you may experience this for a while, so don't drive until you feel more normal on this medication.
Your body will eventually adjust to the medication, at least that's what I've read.
Yes, it can make you very sleepy! it is an opiate pain medicine and they tend to make you drowsy.
I do want to tell you one thing though, while you are on Dilaudid, PLEASE do not drive. Not only is this dangerous, but since it does make you sleepy, if you were to get pulled over for any reason, you can get charged with a DWI or a DUI because it is considered the same thing as when you drive after drinking alcohol, so please be careful while on this medicine.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Apr 2017 • 12 answers
Updated 30 Dec 2012 • 1 answer
Updated 19 Oct 2017 • 2 answers
Updated 19 Nov 2017 • 1 answer
Updated 8 Aug 2018 • 4 answers